# SDR DALA2023022801482

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Airbus A320*
- Aircraft serial: 10437
- Aircraft time: 3,557 hours, 806 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5001 DOOR R AFT CABIN ECAM MESSAGE. CORRECTIVE ACTION: CLEANED DEBRIS FROM AROUND DOOR FRAME AND GIRT BAR. OPS CHECK GOOD. (9919484)
